Simultaneous representations in uniform spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 129-138.
@article{CTGDC_1994__35_2_129_0,
     author = {Hu\v{s}ek, M. and Trnkov\'a, V\v{e}ra},
     title = {Simultaneous representations in uniform spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {129--138},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     zbl = {0801.18006},
     mrnumber = {1280986},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_129_0/}
}
TY  - JOUR
AU  - Hušek, M.
AU  - Trnková, Věra
TI  - Simultaneous representations in uniform spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 129
EP  - 138
VL  - 35
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_2_129_0/
UR  - https://zbmath.org/?q=an%3A0801.18006
UR  - https://www.ams.org/mathscinet-getitem?mr=1280986
LA  - en
ID  - CTGDC_1994__35_2_129_0
ER  - 
Hušek, M.; Trnková, V. Simultaneous representations in uniform spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 129-138. http://www.numdam.org/item/CTGDC_1994__35_2_129_0/

Adamek, J., H. Herrlich, and G.E. Strecker (1990) Abstract and concrete categories. Wiley-Intersci. Publ., New York. | MR 1051419 | Zbl 0695.18001

Engelking, R. (1989) General Topology. Heldermann Verlag, Berlin. | MR 1039321 | Zbl 0684.54001

Isbell, J.H. (1964) Uniform spaces. Amer. Math. Soc., Providence. | MR 170323 | Zbl 0124.15601

Pultr, A. and V. Trnková (1980) Combinatorial, algebraic and topological representation of graphs, semigroups and categories. North Holland, Amsterdam. | MR 563525 | Zbl 0418.18004

Trnková, V. (1986) Simultaneous representations in discrete structures. Comment. Math. Univ. Carolinae 27, 633-649. | MR 874657 | Zbl 0645.05041

Trnková, V. (1988) Simultaneous representations by metric spaces. Cahiers Top. et Géom. Diff. 29, 217-239. | Numdam | MR 975374 | Zbl 0684.54026

Trnková, V. (1989) Non-constant continuous maps of spaces and of their β-compactifications. Topology and its Appl. 33, 47-62. | Zbl 0681.54005

Trnková, V. and M. Hušek (1988) Non-constant continuous maps of modifications of topological spaces. Comment. Math. Univ. Carolinae 29, 747-765. | MR 982795 | Zbl 0678.54027